MAUDE Adverse Event Report: MENTOR TEXAS MENTOR CPX 4 BREAST TISSUE EXPANDER WITH SUTURE TABS; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MENTOR CPX 4 BREAST TISSUE EXPANDER WITH SUTURE TABS; EXPANDER, SKIN, INFLATABLE
Catalog Number 3549215
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient underwent a breast surgery with mentor cpx 4 breast tissue expander with suture tabs 650cc and experienced a deflation on the left side which was confirmed by a physician.As a result, the patient underwent explantation on (b)(6) 2019.
 
Additional Manufacturer Narrative
On 9/20/2019, mentor completed analysis of a video of the device.Upon visual inspection of the video, it was observed a tear in one of the suture tabs.No other anomalies were observed.The video do not provide enough evidence to determine root cause.Hands on analysis should provide the evidence necessary to confirm the root cause.All mentor product is 100% inspected prior to release.The information you provided is compiled monitored and reviewed by upper management on a routine basis for any associated trends.We value your assistance in providing us an opportunity to evaluate the reported event as all information reported to our company is critical to our continuous improvement efforts.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR CPX 4 BREAST TISSUE EXPANDER WITH SUTURE TABS
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8795689
Report Number1645337-2019-15314
Device Sequence Number2039083
Product Code LCJ
UDI-Device Identifier00081317006756
UDI-Public00081317006756
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2022
Device Catalogue Number3549215
Device Lot Number7632604
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2019
Supplement Date Received by Manufacturer09/20/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;